# SDR R61A2024032200128

- Difficulty date: March 12, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 40,874 hours, 31,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 76-77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CFIII SKIN DOUBLER BETWEEN FRAME 76 AND 77 STRINGER 28R AND 29R. PERFORMED CUTOUT OF INTERNAL DOUBLER BETWEEN FRAMES 76-77 STGR 28R-29R. INSTALLED INTERNAL FILLER AND EXTERNAL SKIN DOUBLER ON CFIII BETWEEN FRAMES 76-77 AND STGRS 28R AND 29R REFER ETD-2024-170-007454.
